# SDR 95ZZZX1001

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2420B
- Make and model: Univac GC1B
- Aircraft serial: 3720
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641917
- Condition: Guide Failed
- Location: Exhaust Valve
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OWNER'S BOOK ON THE O300A CALLS FOR 80/87 FUEL.  HOWEVER, THE LEAD HAS BEEN REMOVED FROM 80/87, SO NO LUBRICATION COULD TAKE PLACE.  CONTINENTAL USES LEAD IN THE FUEL FOR LUBE.  VALVE GUIDES TOTALLY WORE OUT CAUSING LOW COMPRESSION AND HIGH OPERATION TEMPERATURES.
